# SDR DALA2025101707593

- Difficulty date: October 10, 2025
- Submitted: October 17, 2025
- Operation: Air carrier
- Aircraft: N990AT
- Make and model: Boeing 717-200
- Aircraft serial: 55134
- Aircraft time: 61,167 hours, 44,205 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 9528 LEADING EDGE UPPER SKIN PANEL / FASTENERS WORN ALONG OUTER PERIMETER. CORRECTIVE ACTION: REPAIRED PER ER/A 620349-14 (1245364).
